advertisement
Question
Posted by: Koennie | 2008/09/02

Hi blood pressure?????

Hi, my hubby was in hospital in Aug 2006 and the cardiologist put a stent in one of the veins. He said my hubby was very active and had hard and intense excersise wich was very positive.
He was put on Adalat 30.
The GP made the dosis Adalat 60 because the bloodpressure were still very hi.

This year August hubby went back to the cardiologist and he wasn' t happy. He said that the blood pressure were stil too hi. He made the dosis of Adalat 30 (once a day) again because he says that it could damage the liver and kineys on the long term and harden the veins. He gave and additional pill to see if the hi blood pressure could be controlled in such way.

My biggest concern at this stage is my hubby' s drinking habbits. He takes 6 Long Toms Black labels each evening and a case of courts over a weekend (That is for Saturday and Sunday)

With the above info I want to know what is the effect of the alcohol together with his medication? Will that not also damage the liver and kidneys? As we say in Afrikaans Nier versaking etc.

Thanks for listening I know you would give me good advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Koennie

Thank you for visiting health24.com.

It is very important that your husband stops drinking as soon as possible. I recommend that you enroll him in a recovery program with the help of your GP. The excessive alcohol use will effect the medication that he is using, his heart, liver and kidneys.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement